# SDR CALA2019012500150

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53111122200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-4 WHILE ACCOMPLISHING INSP. OF THE LT SIDE POST FR4 UPPER ATTACHMENT, FOUND CRACK INDICATION ON HOLE LABELE D #3. ACCOMPLISHED INTERIM REPAIR AS PER ECRA 5311-02068 PART 1. CREATED DIP TO ACCOMPLISH PERMANENT REPAIR AS PER PART 3 OF ECRA 5311-02068 ON OR BEFORE THE AIRCRAFT REACHES 35,700 TFC. PLANNING IS TO CONTACT ENGINEERING AFTER 34,700 TFC, BUT BEFORE 35,200 TFC FOR THE PERMANENT REPAIR. INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-02068. ACCOMPLISH PERMANENT REPAIR AS PER PART 3 OF ECRA 5311-02068 ON OR BEFOR E BEFORE THE AIRCRAFT REACHES 35,700 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING IS TO CONTACT ENGINEERING AFTER 34,700 TOTAL AIRCRAF T FLIGHT CYCLES BUT BEFORE 35,200 TOTAL AIRCRAFT FLIGHT CYCLES F OR THE PERMANENT REPAIR.
